X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (41) 41
epidemics (28) 28
models (27) 27
mathematical models (26) 26
mathematics, applied (26) 26
analysis (25) 25
extinction (23) 23
usage (23) 23
article subject (17) 17
computer simulation (16) 16
dynamics (16) 16
stochasticity (16) 16
stability (15) 15
global stability (14) 14
ordinary differential equations (14) 14
mathematics, general (13) 13
research (13) 13
applied mathematics (12) 12
liapunov functions (12) 12
populations and evolution (12) 12
quantitative biology (12) 12
stochastic processes (12) 12
asymptotic properties (11) 11
difference and functional equations (11) 11
functional analysis (11) 11
partial differential equations (11) 11
persistence (11) 11
transmission (11) 11
disease transmission (10) 10
learning models (10) 10
mathematics, interdisciplinary applications (10) 10
perturbation methods (10) 10
population (10) 10
stationary distribution (10) 10
stochastic models (10) 10
humans (9) 9
noise (9) 9
perturbation (9) 9
behavior (8) 8
biology (8) 8
epidemiology (8) 8
system (8) 8
threshold (8) 8
vaccination (8) 8
60h10 (7) 7
algebra and number theory (7) 7
disease (7) 7
epidemic model (7) 7
equilibrium (7) 7
index medicus (7) 7
mathematical & computational biology (7) 7
models, biological (7) 7
92d30 (6) 6
aids (6) 6
differential equations (6) 6
endemic equilibrium (6) 6
studies (6) 6
algorithms (5) 5
animals (5) 5
disease-free equilibrium (5) 5
economic models (5) 5
infectious diseases (5) 5
lyapunov function (5) 5
lyapunov functions (5) 5
medical research (5) 5
medicine, experimental (5) 5
models, statistical (5) 5
multidisciplinary sciences (5) 5
basic reproduction number (4) 4
communicable diseases - epidemiology (4) 4
communicable diseases - transmission (4) 4
differential-equations (4) 4
environment (4) 4
incidence (4) 4
infections (4) 4
mathematical and computational biology (4) 4
mathematical research (4) 4
physics, multidisciplinary (4) 4
reproduction (4) 4
spread (4) 4
stability analysis (4) 4
stochastic perturbation (4) 4
texts (4) 4
thresholds (4) 4
37h10 (3) 3
applications of mathematics (3) 3
approximation (3) 3
asymptotic-behavior (3) 3
asymptotically stable in the large (3) 3
brownian motion (3) 3
communicable diseases (3) 3
decay (3) 3
difference equations (3) 3
disease outbreaks (3) 3
distribution (3) 3
dynamic tests (3) 3
dynamical systems (3) 3
epidemic models (3) 3
epidemics - statistics & numerical data (3) 3
ergodicity (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 05/2011, Volume 390, Issue 10, pp. 1747 - 1762
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 07/2019, Volume 526, p. 120975
In this paper, we study a multigroup SIR epidemic model in a stochastic environment. By constructing a suitable stochastic Lyapunov function, we establish... 
Multigroup SIR epidemic model | Extinction | Stationary distribution | Stochastic perturbation | GLOBAL STABILITY | PHYSICS, MULTIDISCIPLINARY | CHEMOSTAT MODEL | PERSISTENCE | AIDS | ENDEMIC EQUILIBRIUM
Journal Article
Automatica, ISSN 0005-1098, 2012, Volume 48, Issue 1, pp. 121 - 131
In this paper, we introduce stochasticity into a multigroup SIR (susceptible, infective, and recovered) model. The stochasticity in the model is introduced by... 
Ergodicity | Stochastic SIR model | Endemic equilibrium | Disease-free equilibrium | Stationary distribution | SYSTEM | TRANSMISSION | STABILITY | PREDATOR-PREY MODEL | AIDS | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Epidemics | Reproduction | Perturbation methods | Asymptotic properties | Mathematical models | Stochasticity | Steady state | Standards
Journal Article
by Liu, Q and Jiang, DQ
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, ISSN 1534-0392, 02/2020, Volume 19, Issue 2, pp. 1089 - 1110
In this paper, we analyze a multigroup SIRS epidemic model with random perturbations and varying total population size. By utilizing the stochastic Lyapunov... 
STOCHASTIC-MODEL | MATHEMATICS | MATHEMATICS, APPLIED | stationary distribution | THRESHOLD | extinction | GLOBAL STABILITY | Multigroup SIRS epidemic model | AIDS | varying total population size
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 360, Issue 1, pp. 235 - 244
In this paper, we discuss the two-group SIR model introduced by Guo, Li and Shuai [H.B. Guo, M.Y. Li, Z. Shuai, Global stability of the endemic equilibrium of... 
Brownian motion | Itô's formula | Stochastic multigroup SIR model | Stochastic asymptotically stable in the large | Lyapunov function | POPULATION | MATHEMATICS, APPLIED | BEHAVIOR | PERSISTENCE | EPIDEMIC MODEL | TIME-DELAY | Ito's formula | STOCHASTIC-MODEL | MATHEMATICS | TRANSMISSION | LOTKA-VOLTERRA MODEL | DISEASE | DYNAMICS
Journal Article
Ricerche di Matematica, ISSN 0035-5038, 6/2018, Volume 67, Issue 1, pp. 49 - 68
We analyse an SIR epidemic model in a closed population subdivided in n groups. Population mixing occurs at two levels: within each group, and uniformly in the... 
Geometry | Algebra | Epidemic attack ratio | Analysis | Numerical Analysis | Mathematics, general | Probability Theory and Stochastic Processes | Epidemic model with two levels of mixing | Mathematics | MSC 92D30 | Epidemic metapopulation model | Epidemics | Models | Epidemiology
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 2013, Volume 2013, pp. 1 - 12
We introduce stochasticity into a multigroup SIR model with nonlinear incidence. We prove that when the intensity of white noise is small, the solution of... 
MATHEMATICS, APPLIED | AIDS | STABILITY | BEHAVIOR | Research | Mathematical research | Epidemiology | Perturbation (Mathematics) | Stochastic processes | Studies
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 2014, Volume 2014, pp. 1 - 14
We discuss multigroup SIRS (susceptible, infectious, and recovered) epidemic models with random perturbations. We carry out a detailed analysis on the... 
SYSTEM | MATHEMATICS | PREDATOR-PREY MODEL | MATHEMATICS, APPLIED | SEIR | ENVIRONMENT | Epidemics | Usage | Models | Communicable diseases | Perturbation (Mathematics) | Distribution | Economic models | Infections | Stochastic models | Noise | Equilibrium
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 2015, Volume 2015, Issue 1, pp. 1 - 9
In this paper, we introduce stochasticity into a multigroup SIS model. We present the sufficient condition for the exponential extinction of the disease and... 
stationary distribution | stochastic SIS model | extinction | ergodicity | MATHEMATICS | MATHEMATICS, APPLIED | TRANSMISSION | STABILITY | Ergodic theory | Learning models (Stochastic processes) | Analysis | Stationary processes | Epidemics | Difference equations | Perturbation methods | Thresholds | Extinction | Noise | Asymptotic properties | Stochasticity | Invariants
Journal Article
Journal of Applied Mathematics, ISSN 1110-757X, 2014, Volume 2014, pp. 1 - 9
To be more precise about the real world activity, a stochastic multigroup SEIR epidemic model is formulated. we define the basic reproduction number R-0(S) and... 
MATHEMATICS, APPLIED | NONAUTONOMOUS LOGISTIC EQUATION | GLOBAL STABILITY | SIZE | RANDOM PERTURBATION | ASYMPTOTIC-BEHAVIOR | Epidemics | Learning models (Stochastic processes) | Usage | Models | Algorithms | Trees | Gonorrhea | Disease | Equilibrium
Journal Article
Journal of the American Statistical Association, ISSN 0162-1459, 09/2005, Volume 100, Issue 471, pp. 764 - 780
Journal Article
Stochastics, ISSN 1744-2508, 11/2016, Volume 88, Issue 8, pp. 1147 - 1172
Journal Article
Multivariate Behavioral Research, ISSN 0027-3171, 07/2019, Volume 54, Issue 4, pp. 542 - 554
Journal Article
Applied Mathematical Modelling, ISSN 0307-904X, 11/2014, Volume 38, Issue 21-22, pp. 5067 - 5079
Journal Article
Journal Article
Automatica, ISSN 0005-1098, 05/2012, Volume 48, Issue 5, pp. 820 - 825
In this paper, we consider a class of DI SIR epidemic models with saturated incidences and parameter perturbation. We investigate the asymptotic behavior... 
Stochastic Lyapunov functions | Exponentially stability | Ergodic property | DIFFERENTIAL INFECTIVITY | TRANSMISSION | HIV | STABILITY | DYNAMICS | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Epidemics | Analysis | Models | Lyapunov functions | Stability | Perturbation methods | Asymptotic properties | Probability theory | Decay | Convergence
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 01/2019, Volume 118, pp. 207 - 221
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.